Eating Green Bean Porridge After Suffering From Typhus And GERD?

Illustration of Eating Green Bean Porridge After Suffering From Typhus And GERD?
Illustration: Eating Green Bean Porridge After Suffering From Typhus And GERD? i.medicaltourismby.com

, he said typhus could not eat nuts. Is that true? I am currently healing and still feeling free, can I still forbid eating peanut porridge? R nOne more thing. I just had lunch but was taking ondansetron too much. Is it eating now? This medicine should be 3 times a day. But I passed it from yesterday night, this morning, and just now afternoon. Explanation please. Thanks.

1 Answer:

Hello Anna, thank you for the question for HealthReplies.com

Typhoid fever is a disease caused by a bacterial infection called Salmonella typhi. These bacteria can be transmitted through food and drink contaminated by faecal material that contains these bacteria. During the healing period for typhoid fever, there are actually no certain foods that are forbidden to eat. What you have to make sure is that the food you eat must be guaranteed cleanliness. You should avoid buying food in a place where hygiene is not maintained, avoid buying ready-made food (preferably hot and freshly cooked food), and avoid eating raw foods including raw vegetables. You also have to be careful when buying drinks. Make sure you always buy bottled drinks that are guaranteed cleanliness and avoid using ice cubes whose water sources are not clearly known.

In some people who have severe typhoid infection, doctors usually recommend eating soft foods for a few days first. You can still eat peanut porridge as usual as long as you are sure that the peanut porridge is clean and protected from bacterial contamination.

The drug ondansetron is a drug given for symptomatic therapy of severe nausea and vomiting. This medicine should be taken before you eat to prevent nausea and vomiting while eating. However, if you don't feel nausea and vomiting anymore, you can stop using this drug. You should always take your medicine as directed by your doctor, especially if you are receiving drugs such as antibiotics. You must take the antibiotics until they run out within the allotted time and not miss. If indeed you often forget to take medicine, you should put a reminder to take medication on your cellphone or stick a reminder in a place that is easy to see.

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

How To Deal With Hyperactive 6-year-olds?

How To Deal With Hyperactive 6-year-olds?

(1 year ago)

At night, my child is 6 years and 4 months old, but I am often overwhelmed to face him because he is too active but in addition to his activeness his child is easily whiny if distu... Read more

Overcoming The Habit Of Eating Raw Rice?

Overcoming The Habit Of Eating Raw Rice?

(7 months ago)

Morning ,, I want to ask, my hobby is eating raw rice once a day, it can be up to 6 grasps of raw rice, and I only eat rice every 2 days, even then only 4 tablespoons of my stomach... Read more

Headaches Like Being Pricked With Double Vision?

Headaches Like Being Pricked With Double Vision?

(11 months ago)

my sister has been experiencing headaches for 2 years like being stabbed by a needle, then the right eyelid is difficult to move, double vision, if it is worse until it vomits. Hav... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *